# SDR VNAA2025031411101

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 23,324 hours, 20,657 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303329
- Part serial: 14258H8862
- Condition: Cracked
- Location: Zone 200
- Part time: 23,324 hours, 20,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CAUTION MSG LEFT WINDOW HEAT THEN LEFT WINDSHIELD CRACKED IN MULTI PLACES. / REMOVED AND REPLACED THE LH WINDOW IAW CRJ 900 AMM 56-12-01-000/400-801-A01-PSA. OPS CHECK GOOD. LEAK CHECK GOOD.
